MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA TUBES CUSTOM; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA TUBES CUSTOM; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number FT18KN35NSC020N
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr was generated under protocol b10009704, as a result of warning letter cms# 617147.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Visual and functional testing were performed.The returned sample was reviewed.It was determined to be a device with a 50 mm shaft length.The part number identified on the labels was for a device with a 55 mm shaft length.The difference between was the curve of the shaft.The one does not have a curve; it was straight.The root cause of the reported issue was found to be a mix up occurred during labeling of the tray after the device was sealed in the package.
 
Event or Problem Description
It was reported that two trachs were not the correct size.No patient injury was reported.

Brand Name
BIVONA TUBES CUSTOM
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15607532
Report Number3012307300-2022-24086
Device Sequence Number11344963
Product Code JOH
UDI-Device Identifier15019517170597
UDI-Public15019517170597
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/13/2024
Device Model NumberFT18KN35NSC020N
Device Catalogue NumberFT18KN35NSC020N
Device Lot NumberDS024047
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2022
Initial Report FDA Received Date10/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown